# SDR CALA2024061001738

- Difficulty date: May 29, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 80,363 hours, 7,860 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part serial: 4827P
- Condition: Damaged
- Location: Mlg Strut
- Part time: 9,310 hours, 1,169 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

02 MLG TIRE IS NEARING IT SERVICE LIFE LIMIT TECH MUST MEASURE T HE LOWEST TREAD UPON INITIALIZING PLA AND ENTER THAT MEASURMENT IN THIS LOG.  TERMINATING ACTION REQUIRES TIRE REPLACEMENT. VIA SVC 03220 FOR 20 CYCLES. REFERENCE THE APPLICABLE AMM FOR THE TIRE INSPECTION REQUIREMENTS. INSPECTED TIRE, TREAD WEAR IS AT 2/32 PER AMM, ANY PART OF ANY GROOVE IS BETWEEN 2/32 AND 1/32 INCH, THE TIRE MAY BE CARRIED REPLACED THE MLG #2  AS REFER AMM TASK 32-45-01-000-801/ 32-45-01-400-801. AIRCRAFT GOOD FOR SERVICE. PARTS USED: 25-3245-9-0002,QTY :1 ADD EMP:U409829 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1580791  SN OFF 4827 WHEEL, TIRE, AS  OFF 25-3245-9-0002 4827 ON 25-3245-9-0002 8079
